# SDR UPS06145950

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WON'T TEST PROPERLY.  RELAMPED WITH SERVICEABLE LAMPS 2 IN FWD ENTRY DOOR EMERGENCY EXIT MODULE LIGHT ASSY.  OPS CHECKS NORMAL PER A-300-600 AMM 33-51-13-4.
